# SDR AALA201905059003

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 68,830 hours, 26,161 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653127
- Part serial: 04218H2790
- Condition: Cracked
- Location: Cockpit
- Part time: 38,755 hours, 14,641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS SLIDING SIDE WINDOW APPEARS TO HAVE CRACKS IN LOWER AFT PART OF WINDOW. REPLACED WINDOW PER AMM 56-12-11.
